# SDR DALA2023091207483

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 TOOL MARK ON EXTERNAL SKIN EXISTING REPAIR LOC. FR 72 TO FR 75 BTW STR 41L TO STR 41R AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 611458-14. (2965058)
